# SDR DALA2023042503238

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE CLIP APPROX STA Y=168 AND X=-56 AT W1. SUMMARY OF NRC 00400; CORROSION LEVEL 2. FLOOR ANGLE CLIP APPROX STA Y=168 AND X=-56 AT W1 WAS FABRICATED PER DWG 5910085 REV DJ AND REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2732197)
